Small back story, I had seizures since I was 11 (am now 31) finally came across a neurologist that found a lesion on a scan and recommended it for removal. I had an open craniotomy summer of 18` and to this day have yet to have another seizure! but it came with a price. I now have "post traumatic frontal headaches" to me it really feels like a sinus headache and because its near the bridge of my nose and across my forehead and also makes my eyes sensitive to light. They started me on Topamax back in Feb. and I just started my 100mg last week. I actually only notice a slight difference. I still sometimes take tylenol with it to help. now for my few questions, 1. the main side effect I have is tingling in my feet. its so far tolerable its only noticeable after ive sat longer than 15 or so minutes but now that ive reached 100mg I also am now getting twitching in the bridge of my nose which i read can be due to a lack of potassium as well. Has any other topamax users here experienced the nose twitch? that one is much more irritating. I bought some potassium supplements but im not sure exactly how much I can take. Ive read both that any excess will leave your body when you use the restroom and that it is possible to OD on it... ive taken as much as 4 pills which is 12% and ate 2 bananas in a day so there is another 24% = 36% IDK what else I ate that day but I do know I still had tingly feet. How long does current day potassium stay in your system? If im still having tingling feet should I increase the potassium or stop the medication? one last question. now that ive reached my prescribed 100mg how long does it take for me to start feeling it work? Im here asking these questions because I want answers from someone who has taken or is taking topamax as well not from a dr that has only read about it. Thanks for any and all input.